Communications in Information and Systems
Volume 21 (2021)
Filtering of stochastic delayed differential equations in Hilbert spaces
Pages: 537 – 559
Some recent results on filtering for infinite-dimensional Gaussian processes and their applications to linear SPDEs, driven by Gauss–Volterra processes and fractional Brownian motions, are summarized and slightly extended to be applicable to stochastic delayed linear evolution equations.
This research was partially suported by GAUK Grant no. 980218, Czech Science Foundation (GAČR) Grant no. 19-07140S and by the SVV Grant No. 260454.
Received 5 August 2020
Published 4 June 2021